# SDR REXA2015071200684

- Difficulty date: July 12, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 18,748 hours, 12,083 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tab
- Condition: Broken
- Location: Rt Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-78-430-100R RT ENG EXHAUST NOZZLE CHAFE PAD ALIGNMENT TAB BROKEN.  R & R RT ENG EXHAUST NOZZLE ALIGNMENT TAB IAW SRM 54-13-00.
